General Common Fixed Point Theorems for Weakly Mappings

Authors(1) :-Dr. M. RamanaReddy

In this article we proved a generalized common fixed point theorem involving occasionally weakly compatible maps

Authors and Affiliations

Dr. M. RamanaReddy
Associate Professor, Mathematics, Sreenidhi Institute of Science and technology, Hyderabad, Telangana, India

Weakly compatible, point of coincidence, complete metric space

  1. Banach S.Surles operation dansles ensembles abstraites etleur application integrals. Fund. Math. 3 (1922) 133-181.
  2. Kannan R. Some results on fixed point theorems.-I Bull. Cat. Math. Soc. , 60 (1968) 71-78.
  3. Chatterjee S.K., Fixed point theorems, Comptes. Rend. Acad, Bulgaria Sci. 25 (1972) 727-730.
  4. Fisher B.,Common Fixed Points and constant mappings satisfying a rational inequality. Mathematics Seminar Notes, 6 (1978) 29-35.
  5. Jungck G. Commuting mappings and fixed points. Amer. Math. Monthly , 83 (1976) 261-       263.
  6. SharmaS., Common fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems 127 (2002) 345-352. http://dx.doi.org/10.1016/ S0165-0114(01)00112-9.
  7. Jungck G., Murthy P.P. and Cho Y.J., Compatible mappings of type (A) and common fixed points, Math. Japonica, 38 (1993), 381-390.

Publication Details

Published in : Volume 4 | Issue 1 | January-February 2018
Date of Publication : 2018-02-28
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 105-107
Manuscript Number : IJSRSET184133
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Dr. M. RamanaReddy, " General Common Fixed Point Theorems for Weakly Mappings, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 4, Issue 1, pp.105-107, January-February-2018.
Journal URL : http://ijsrset.com/IJSRSET184133

Article Preview

Follow Us

Contact Us